E-PERIODICAL
Title Numerical mathematics (Hong Kong, China : Online)
Numerical mathematics [electronic resource] : theory, methods and applications.

Copies/Volumes

LOCATION CALL # STATUS
 Internet  Electronic journal    AVAILABLE
Description v. : ill. ; 26 cm.
Note Title from cover.
Available only to authorized UTEP users.
Also issued in electronic format.
Mode of access: World Wide Web.
Sponsored by: Nanjing University, Ministry of Education of China.
Originates from the journal: Numerical mathematics : a journal of Chinese universities (English series).
Latest issue consulted: Vol. 1, no. 4 (Nov. 2008).
Subject Numerical analysis -- Periodicals.
Other Author Nanjing da xue.
China. Jiao yu bu.
Other Title Numerical mathematics (Online)
Other Title Numerical mathematics
NM-TMA